zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of fractional neutral functional differential equations. (English) Zbl 1189.34152
Summary: The initial value problem is discussed for a class of fractional neutral functional differential equations and the criteria on existence are obtained.
MSC:
34K37Functional-differential equations with fractional derivatives
26A33Fractional derivatives and integrals (real functions)
34K40Neutral functional-differential equations
45J05Integro-ordinary differential equations
References:
[1]Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, North-holland mathematics studies 204 (2006)
[2]Lakshmikantham, V.; Leela, S.; Devi, J. Vasundhara: Theory of fractional dynamic systems, (2009)
[3]Miller, K. S.; Ross, B.: An introduction to the fractional calculus and fractional differential equations, (1993)
[4]Podlubny, I.: Fractional differential equations, (1993)
[5]R.P. Agarwal, M. Belmekki, M. Benchohra, Existence results for semilinear functional diferential inclusions involving Riemann–Liuville fractional derivative, Dyn. Contin. Discrete Impuls. Syst. Ser.A Math. Anal. (in press) · Zbl 1198.34178 · doi:http://dcdis001.watam.org/volumes/index.html
[6]Agarwal, R. P.; Benchohra, M.; Hamani, S.: A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions, Acta appl. Math. (2008)
[7]Benchohra, M.; Henderson, J.; Ntouyas, S. K.; Ouahab, A.: Existence results for fractional order functional differential equations with infinite delay, J. math. Anal. appl. 338, 1340-1350 (2008) · Zbl 1209.34096 · doi:10.1016/j.jmaa.2007.06.021
[8]Daftardar-Gejji, V.; Bhalekar, S.: Boundary value problems for multi-term fractional differential equations, J. math. Anal. appl. 345, 754-765 (2008) · Zbl 1151.26004 · doi:10.1016/j.jmaa.2008.04.065
[9]Diethelm, K.: Analysis of fractional differential equations, J. math. Anal. appl. 265, 229-248 (2002) · Zbl 1014.34003 · doi:10.1006/jmaa.2001.7194
[10]El-Borai, M. M.: Semigroups and some nonlinear fractional differential equations, Appl. math. Comput. 149, 823-831 (2004) · Zbl 1046.34079 · doi:10.1016/S0096-3003(03)00188-7
[11]El-Sayed, A. M. A.: Nonlinear functional differential equations of arbitrary orders, Nonlinear anal. 33, 181-186 (1998) · Zbl 0934.34055 · doi:10.1016/S0362-546X(97)00525-7
[12]Kosmatov, N.: Integral equations and initial value problems for nonlinear differential equations of fractional order, Nonlinear anal. 70, 2521-2529 (2009) · Zbl 1169.34302 · doi:10.1016/j.na.2008.03.037
[13]Lakshmikantham, V.; Vatsala, A. S.: Basic theory of fractional differential equations, Nonlinear anal. 69, 2677-2682 (2008) · Zbl 1161.34001 · doi:10.1016/j.na.2007.08.042
[14]Muslim, M.: Existence and approximation of solutions to fractional differential equations, Math. comput. Modelling 49, 1164-1172 (2009) · Zbl 1165.34304 · doi:10.1016/j.mcm.2008.07.013
[15]Salem, H. A. H.: On the existence of continuous solutions for a singular system of non-linear fractional differential equations, Appl. math. Comput. 198, 445-452 (2008) · Zbl 1153.26004 · doi:10.1016/j.amc.2007.08.063
[16]J. Vasundhara Devi, V. Lakshmikantham, Nonsmooth analysis and fractional differential equations, Nonlinear Anal. (in press)
[17]Zhou, Yong: Existence and uniqueness of fractional functional differential equations with unbounded delay, Int. J. Dyn. syst. Differ. equs. 1, No. 4, 239-244 (2008) · Zbl 1175.34081 · doi:10.1504/IJDSDE.2008.022988
[18]Zhou, Yong; Jiao, Feng; Li, Jing: Existence and uniqueness for p-type fractional neutral differential equations, Nonlinear anal. 71, 2724-2733 (2009) · Zbl 1175.34082 · doi:10.1016/j.na.2009.01.105
[19]Zhou, Yong; Jiao, Feng; Li, Jing: Existence and uniqueness for fractional neutral differential equations with infinite delay, Nonlinear anal. 71, 3249-3256 (2009) · Zbl 1177.34084 · doi:10.1016/j.na.2009.01.202
[20]Lakshmikantham, V.: Theory of fractional functional differential equations, Nonlinear anal. 69, 3337-3343 (2008) · Zbl 1162.34344 · doi:10.1016/j.na.2007.09.025